Moscow University Computational Mathematics and Cybernetics

ISSN: 0278-6419 (Print) 1934-8428 (Online)

Description

This journal publishes papers of high scientific value in all areas of computational mathematics and cybernetics. It works at the interface between applied mathematics, numerical computation, and applications, and describes and analyzes new computational techniques for solving scientific or engineering problems. The journal presents coverage of the following subjects: - mathematical modeling and theory of inverse problems - numerical methods - research automatization - nonlinear dynamic systems - optimal control - operations research - systems analysis - mathematical statistics - discrete mathematics and mathematical theory of control systems - computer systems architecture - systems programming - system-network optimization - algorithmic languages.

8 Volumes 30 Issues 220 Articles available from 2007 - 2014

Browse Volumes & Issues